Fourth Moment Structure of Multivariate GARCH Models
Christian Hafner
Journal of Financial Econometrics, 2003, vol. 1, issue 1, 26-54
Abstract:
This article derives conditions for the existence of fourth moments of multivariate GARCH processes in the general vector specification and gives explicit results for the fourth moments and autocovariances of the squares and cross products. Results are provided for the kurtosis and cokurtosis between components. Applications of the results include the definition of impulse response functions for kurtosis and cokurtosis, the derivation of the spectral density matrix of the squares and cross products, and a measure for causality in volatility. A bivariate exchange rate example illustrates the applications. , .
Date: 2003
References: Add references at CitEc
Citations: View citations in EconPapers (53)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:jfinec:v:1:y:2003:i:1:p:26-54
Ordering information: This journal article can be ordered from
https://academic.oup.com/journals
Access Statistics for this article
Journal of Financial Econometrics is currently edited by Allan Timmermann and Fabio Trojani
More articles in Journal of Financial Econometrics from Oxford University Press Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK. Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().